# SDR ASAA2017022319928

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 6,758 hours, 2,223 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT WINDOW OVERHEAT LIGHT ILLUMINATED WHILE CLIMBING THROUGH 30,000FT.  RAN THE CHECKLIST, TURNED OFF SWITCH FOR 5 MINUTES AND TURNED BACK ON, OVERHEAT LIGHT ILLUMINATED AGAIN. TURNED SWITCH OFF FOR REMAINDER OF FLIGHT.  ACFT GROUNDED. TURNED RT WINDOW HEAT TO ON, OVERHEAT LIGHT DID NOT ILLUMINATE. RESISTANCE CHECK OF SENSOR & HEAT FILM WITHIN LIMITS IAW AMM 30-41-21.  WINDOW HEAT SYSTEM TESTED NORMAL, SHOOK ON HARNESS & OUTSIDE TEMP OF WINDOW NORMAL IAW AMM 30-41-11, NO HISTORY PAST 90 DAYS.
